Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


on Trizivir high tcell count - time to change
Dec 5, 2009

Im 48yr old and have been on triziviar for the past 9 years. I have noticed a change in muscle mass, but my doctors recommends me to stay on triziviar since tcell count has been in the upper 980's. I just want to try other new meds; Incidently, the loss of muscle mass (mid section)was due to gential herpes type 2. I workout 3 times a week and my upper and lower muscles look great!!! I'm also taking creatine for muscle mass build up. Any recommendations would greatly be appreciated

Response from Dr. Pierone

Hello, and thanks for posting.

Trizivir contains AZT (zidovidine, Retrovir) and this medication is associated with fat and muscle toxicity. Switching to a safer, less toxic, more potent combination like Truvada and Isentress would be a reasonable choice.

Good luck!



Previous
lowest potential meds for lipo side effects
Next
Is Epzicom, Norvir, or Reyataz associated with facial and body wasting?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement